American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Akaki Tikaradze. On the Azumaya locus of almost commutative algebras. Proc. Amer. Math. Soc. 139 (2011) 1955-1960. MR 2775371.
Abstract, references, and article information   
View Article: PDF

[2] I. Moerdijk and J. Mrcun. On the universal enveloping algebra of a Lie algebroid. Proc. Amer. Math. Soc. 138 (2010) 3135-3145. MR 2653938.
Abstract, references, and article information   
View Article: PDF

[3] Hamid Usefi. The restricted isomorphism problem for metacyclic restricted Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 4125-4133. MR 2431023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] V. M. Petrogradsky, Yu. P. Razmyslov and E. O. Shishkin. Wreath products and Kaluzhnin-Krasner embedding for Lie algebras. Proc. Amer. Math. Soc. 135 (2007) 625-636. MR 2262857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ian M. Musson. P.I. envelopes of classical simple Lie superalgebras. Proc. Amer. Math. Soc. 130 (2002) 3185-3191. MR 1912996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kenneth D. Johnson. A note on branching theorems. Proc. Amer. Math. Soc. 129 (2001) 351-353. MR 1709755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ian M. Musson. Some Lie superalgebras associated to the Weyl algebras. Proc. Amer. Math. Soc. 127 (1999) 2821-2827. MR 1616633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tôru Umeda. Newton's formula for $\mathfrak{gl}_{n}$ . Proc. Amer. Math. Soc. 126 (1998) 3169-3175. MR 1468206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jeffrey Bergen and D. S. Passman. Enveloping algebras of Lie color algebras: Primeness versus graded-primeness. Proc. Amer. Math. Soc. 126 (1998) 1627-1635. MR 1452792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Keqin Liu. A family of new universal $R$-matrices. Proc. Amer. Math. Soc. 125 (1997) 987-999. MR 1363176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. M. Petrogradsky. On Lie algebras with nonintegral $q$-dimensions . Proc. Amer. Math. Soc. 125 (1997) 649-656. MR 1363180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Steffen König. On the global dimension of quasi--hereditary algebras with triangular decomposition. Proc. Amer. Math. Soc. 124 (1996) 1993-1999. MR 1346979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ellen Kirkman and James Kuzmanovich. Minimal prime ideals in enveloping algebras of Lie superalgebras. Proc. Amer. Math. Soc. 124 (1996) 1693-1702. MR 1307538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mark Curtis Wilson. Primeness of the enveloping algebra of a Cartan type Lie superalgebra. Proc. Amer. Math. Soc. 124 (1996) 383-387. MR 1301535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David M. Riley. The dimension subalgebra problem for enveloping algebras of Lie superalgebras . Proc. Amer. Math. Soc. 123 (1995) 2975-2980. MR 1264829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yi Ming Zou. $D$-sets and BG-functors in Kazhdan-Lusztig theory . Proc. Amer. Math. Soc. 123 (1995) 935-943. MR 1242113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Anna Maria Paolucci. Coalgebras over the higher rank symplectic groups . Proc. Amer. Math. Soc. 122 (1994) 371-381. MR 1201298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ben Cox. Generalizations of Deodhar's $\alpha$-localization functor . Proc. Amer. Math. Soc. 121 (1994) 981-990. MR 1189540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Juan Tirao. On the left ideal in the universal enveloping algebra of a Lie group generated by a complex Lie subalgebra . Proc. Amer. Math. Soc. 121 (1994) 1257-1266. MR 1189550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] George Tintera. Kmax and stable rank of enveloping algebras . Proc. Amer. Math. Soc. 119 (1993) 691-696. MR 1152293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Lieven Le Bruyn and Michel Van den Bergh. On quantum spaces of Lie algebras . Proc. Amer. Math. Soc. 119 (1993) 407-414. MR 1149975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Edward McDowell. A module induced from a Whittaker module . Proc. Amer. Math. Soc. 118 (1993) 349-354. MR 1143020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L. Makar-Limanov and P. Malcolmson. Free subalgebras of enveloping fields . Proc. Amer. Math. Soc. 111 (1991) 315-322. MR 1041015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Shigeru Kobayashi and Manabu Sanami. Growth of two-step solvable Lie algebras . Proc. Amer. Math. Soc. 109 (1990) 859-863. MR 1015681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Henryk Hecht and Dragan Miličić. On the cohomological dimension of the localization functor . Proc. Amer. Math. Soc. 108 (1990) 249-254. MR 984793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Randall P. Dahlberg. Injective hulls of simple $\mathrm{sl}(2, \mathcal{C})$ modules are locally Artinian . Proc. Amer. Math. Soc. 107 (1989) 35-37. MR 965241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. P. Smith. Can the Weyl algebra be a fixed ring? . Proc. Amer. Math. Soc. 107 (1989) 587-589. MR 962247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert W. Deckhart. On the arithmetic of weight spaces in the root lattice . Proc. Amer. Math. Soc. 106 (1989) 81-86. MR 967484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. Matthew Douglass and Brad Shelton. On matrix coefficients of the reflection representation . Proc. Amer. Math. Soc. 105 (1989) 62-65. MR 930242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] E. Nauwelaerts and A. I. Ooms. Weights of semi-invariants of the quotient division ring of an enveloping algebra . Proc. Amer. Math. Soc. 104 (1988) 13-19. MR 958034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2